A1 Journal article (refereed)
Quantitative Runge Approximation and Inverse Problems (2019)


Rüland, A., & Salo, M. (2019). Quantitative Runge Approximation and Inverse Problems. International Mathematics Research Notices, 2019 (20), 6216-6234. doi:10.1093/imrn/rnx301


JYU authors or editors


Publication details

All authors or editors: Rüland, Angkana; Salo, Mikko

Journal or series: International Mathematics Research Notices

ISSN: 1073-7928

eISSN: 1687-0247

Publication year: 2019

Volume: 2019

Issue number: 20

Pages range: 6216-6234

Publisher: Oxford University Press

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1093/imrn/rnx301

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/66351

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1708.06307


Abstract

In this short note, we provide a quantitative version of the classical Runge approximation property for second-order elliptic operators. This relies on quantitative unique continuation results and duality arguments. We show that these estimates are essentially optimal. As a model application, we provide a new proof of the result from [8], [2] on stability for the Calderón problem with local data.


Keywords: inverse problems


Contributing organizations

Other organizations:


Related projects

Centre of Excellence in Inverse Problems Research
Salo, Mikko
Academy of Finland
01/01/2015-31/12/2017


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-18-10 at 18:25